# SDR AALA200802033

- Difficulty date: August 5, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 25,880 hours
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Out Of Adjust
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T1330/05AUG SNA TO DFW.  CREW REPORTED FLAP ASYMMETRY INDICATION.  LANDED LAX WITHOUT INCIDENT.  ADJUSTED NR 6 SKEW SENSOR.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
